# SDR AALA202008109018

- Difficulty date: July 22, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SEAT TRACK AT FR16 AND BL -Y1292, MEASURING L=0.742 IN, W=0.152 IN, D=0.050 IN. REPLACED SEAT TRACK WITH MODIFIED PART IAW SRM A321 51-72-11-911-001 AND DRAWING D53112812.
